×

On the zeros of exponential polynomials. (English) Zbl 0435.30005


MSC:

30C15 Zeros of polynomials, rational functions, and other analytic functions of one complex variable (e.g., zeros of functions with bounded Dirichlet integral)
30Dxx Entire and meromorphic functions of one complex variable, and related topics
33B10 Exponential and trigonometric functions
39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] {\scC. E. Avellar and J. K. Hale}, Effects of delays in difference and differential equations, to appear.
[2] Hale, J.K, Theory of functional differential equations, (1977), Springer-Verlag New York · Zbl 0425.34048
[3] Hale, J.K, Parametric stability in difference equations, Bol. un. mat. ital., 11, 209-214, (1975), Suppl. fasc. 3 · Zbl 0318.39004
[4] Henry, D, Linear autonomous neutral functional differential equations, J. differential equations, 15, 106-128, (1974) · Zbl 0294.34047
[5] Levin, B.Ja, Distribution of zeros of entire functions, () · Zbl 0152.06703
[6] Melvin, W.R, Stability properties of functional differential equations, J. math. anal. appl., 48, 749-763, (1974) · Zbl 0311.39002
[7] Moreno, C.J, The zeros of exponential polynomials, I, Comp. math., 26, 69-78, (1973) · Zbl 0267.33001
[8] Silkowski, R.A, Star-shaped regions of stability in hereditary systems, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.